# SDR DL76L010185

- Difficulty date: February 1, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 14,051 hours, 2,240 cycles
- Engine: Pwa PW4060
- Engine time: 42,913 hours, 7,373 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724144
- Condition: Failed
- Location: Nr 2
- Part time: 42,913 hours, 7,373 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT 400 FT RIGHT ENGINE COMPRESSOR STALL.  BOTH TOWER AND PASSENGERS REPORTED SMOKE FROM RIGHT ENGINE.  THROTTLE RETARDED TO IDLE AND RETURNED FOR LANDING IN SFO.  REPLACED ENGINE.
